AN EFFECTIVE BOUND for the CYCLOTOMIC LOXTON-KEDLAYA RANK

Constantin N. Beli, Florin Stan, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we provide an explicit upper bound for the Loxton-Kedlaya rank of the maximal abelian extension of Q.

Original languageEnglish (US)
Pages (from-to)97-110
Number of pages14
JournalGlasgow Mathematical Journal
Volume60
Issue number1
DOIs
StatePublished - Jan 1 2018

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'AN EFFECTIVE BOUND for the CYCLOTOMIC LOXTON-KEDLAYA RANK'. Together they form a unique fingerprint.

Cite this